› Verified 6 days ago
>> Buy Biorphen <<
What is Biorphen?
Biorphen is used to treat muscle spasms/pain. It is usually used along with rest, physical therapy, and other treatment.
How to use Biorphen
Take Biorphen by mouth with or without food as directed by your doctor, usually twice daily. Do not increase your dose or use Biorphen more often or for longer than prescribed. Your condition will not improve any faster, and your risk of side effects will increase.
If you are using the extended-release tablets, do not crush or chew. Doing so can release all of the drug at once, increasing the risk of side effects. Also, do not split extended-release tablets unless they have a score line and your doctor or pharmacist tells you to do so. Swallow the whole or split tablet without crushing or chewing.
Tell your doctor if your condition does not improve or if it worsens.
Biorphen Side Effects
Dry mouth, dizziness, drowsiness, lightheadedness, blurred vision, nausea, vomiting, and constipation may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
To relieve dry mouth, suck (sugarless) hard candy or ice chips, chew (sugarless) gum, drink water, or use a saliva substitute.
Remember that your doctor has prescribed Biorphen because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using Biorphen do not have serious side effects.
Tell your doctor right away if you have any serious side effects, including: mental/mood changes (such as confusion, anxiety, hallucinations), shaking (tremor), fast/pounding heartbeat, fainting, difficulty urinating, eye pain.
A very serious allergic reaction to Biorphen is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
Before taking Biorphen, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. Biorphen may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Before using Biorphen, tell your doctor or pharmacist your medical history, especially of: high pressure in the eye (glaucoma), stomach/intestinal/esophagus problems (such as ulcers, blockage), difficulty urinating (such as due to enlarged prostate), a certain type of muscle/nerve disease (myasthenia gravis), heart problems (such as fast/irregular heartbeat, heart failure).
Biorphen may make you dizzy or drowsy or cause blurred vision. Do not drive, use machinery, or do any activity that requires alertness or clear vision until you are sure you can perform such activities safely. Limit alcoholic beverages.
Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).
Older adults may be more sensitive to the side effects of Biorphen, especially confusion, drowsiness, constipation, or trouble urinating. Confusion and drowsiness can increase the risk of falling.
During pregnancy, Biorphen should be used only when clearly needed. Discuss the risks and benefits with your doctor.
It is unknown if Biorphen passes into breast milk. Consult your doctor before breast-feeding.
Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.
Tell your doctor or pharmacist if you are taking other products that cause drowsiness including alcohol, antihistamines (such as cetirizine, diphenhydramine), drugs for sleep or anxiety (such as alprazolam, diazepam, zolpidem), muscle relaxants, and narcotic pain relievers (such as codeine).
Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain ingredients that cause drowsiness.